Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2019, Article ID 2329060, 12 pages
https://doi.org/10.1155/2019/2329060
Review Article

On Sequences of J. P. King-Type Operators

1Department of Mathematics, Faculty of Science, Selcuk University, Selcuklu, Konya, Turkey
2Department of Mathematics, University of Bari, Bari, Italy
3Department of Mathematics, University of Jaén, Jaén, Spain
4Department of Mathematics, Computer Science and Economics, University of Basilicata, Potenza, Italy

Correspondence should be addressed to Vita Leonessa; ti.sabinu@assenoel.ativ

Received 28 February 2019; Accepted 2 May 2019; Published 16 May 2019

Academic Editor: Guozhen Lu

Copyright © 2019 Tuncer Acar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.